# SDR SWIA2025102000806

- Difficulty date: August 6, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED AT MULTIPLE LOCATIONS BETWEEN  F.S.409+128 TO F.S.559.   (C-CHECK RO 10/19/2025)REPLACED RBL 9 FLOOR BEAM CAP AT FS 409+128 - 559 IAW REO 601R-53-41-3348 REV -- DATED 2025-08-25. ATTACHED COMPLETED FORM 337 AND SKYWEST TASK CARD 51-900-1003-SKY. NO WEIGHT CHANGED NOTED
